# SDR SWAA001659

- Difficulty date: September 1, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 9,642 hours, 6,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH FWD CABIN DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUST.  RE-ADJUSTED BOTH SLIDE ASSYS PER MM.
